# SDR IPXA2017100222207

- Difficulty date: October 1, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 96,384 hours, 17,479 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT FOLLOW UP CABLE MISSING.   R & R THE PULLEY ON AFT TRUCK ON L1 DOOR IAW MM 20-50-02.  OPS CHECKED GOOD.
